# SDR AALA2020032759025

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 33,628 hours, 13,632 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND HORIZONTAL STABILIZER RIB BETWEEN VERTICAL STIFFENER #3 AND #4 AT STATION 120.3. REPAIRED RIB  PER SRM 55-10-09-2R.
